ive taken a first shot of Depo last march 6 my last menstrual period was Feb 28 lasted for 3 days its April 4 but i dont have spotting that im expecting? is this mean that i am pregnant?


There is probably no reason

There is probably no reason for concern. Half of all Depo-Provera users have no periods at all during the first year of using the shot. And pregnancy symptoms such as weight gain, mild headaches, and breast tenderness are also common side effects of the drug. This can really be alarming if you are not expecting it, but usually the pregnancy-like symptoms disappear over time. Even after using Depo-Provera, it takes on average 10 months from the time of the last injection for normal periods and fertility to return. That being said, don't take any chances. Have a pregnancy test just to be sure. Best of luck, Dr. Williams

Monnica Williams, Ph.D.
Sex Education Advisor. www.MonnicaWilliams.com.

STD Facts and Photos: www.STDsInColor.com.
Free Pregnancy Testing Centers: 800-395-HELP.

 
disclaimer

The information provided on Contracept.org is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her health professional. This information is solely for informational purposes and does not constitute the practice of medicine. We encourage all visitors to see a licensed physician or nutritionist if they have any concerns regarding health issues related to diet, personal image and any other topics discussed on this site. Neither the owners or employees of Contracept.org nor the author(s) of site content take responsibility for any possible consequences from any treatment, procedure, exercise, dietary modification, action or application of medication which results from reading this site. Always speak with your primary health care provider before engaging in any form of self treatment. Please see our Legal Statement for further information.